# SDR USAA2012122800013

- Difficulty date: December 21, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: FE240004
- Part serial: 2755
- Condition: Out Of Tolerance
- Location: Door
- Part time: 41,003 hours, 14,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT OF ADJUSTMENT STRIKER LEVER MEASURE DIMENSION ON DOOR DAMPER MECHANISM AT PASSENGER/CREW DOOR 842.  PERFORMED ADJUSTMENT OF THE FINGER OF THE PERCUSSION BELL CRANK IN THE X AXIS & CHECKED CLEARANCES J2 OR DIMENSION A BETWEEN FINGER AND STRIKER LEVER OF DOOR DAMPER AT DOOR 842 IAW A321 AMM 52-13-14-820-002-A.
